Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6615
Title: Stime a priori per le soluzioni di un problema di tipo parabolico con condizioni al contorno non lineari
Authors: Fasano, A.
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. Fasano, "Stime a priori per le soluzioni di un problema di tipo parabolico con condizioni al contorno non lineari", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 218-229.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: Vengono determinate delle stime a priori per le soluzioni dell'equazione del calore in un dominio a contorno mobile con condizioni ai limiti non lineari, sotto ipotesi minimamente restrittive. Alcune di tali stime sono pure valide per una classe di problemi di Stefan.
A priori estimates for the solutions of the heat equation in a domain with a moving boundary, submitted to non-linear boundary conditions, are derived under minimal assumptions on the data. Some of these estimates are also valid for a class of Stefan-like problems.
URI: http://hdl.handle.net/10077/6615
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat 
FasanoRendMat03.pdf754.68 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

550
checked on Oct 22, 2018

Download(s)

333
checked on Oct 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.